Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Entire functions with prescribed values at discrete point sets


Author: L. D. Neidleman
Journal: Trans. Amer. Math. Soc. 141 (1969), 147-157
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0247082-5
MathSciNet review: 0247082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] R. C. Buck, Integral valued entire functions, Duke Math. J. 15 (1948), 879-891. MR 0029984 (10:693c)
  • [3] G. H. Hardy, On a theorem of Mr. G. Pólya, Proc. Cambridge Philos. Soc. 19 (1916-1919), 60-63.
  • [4] G. Pólya, Über Ganzwertige Ganze Funktionen, Rend. Circ. Mat. Palermo 40 (1915), 1-16.
  • [5] E. G. Straus, On entire functions with algebraic derivatives at certain algebraic points, Ann. of Math. 52 (1950), 188-198. MR 0035822 (12:15k)
  • [6] D. Sato, Integer valued entire functions, Dissertation, University of California, Los Angeles, 1961.
  • [7] D. Sato and E. G. Straus, Generalized interpolation by analytic functions, J. Math. Sci. 1 (1966), 53-76. MR 0203025 (34:2884)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247082-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society